My skin,s illness started about 6 years ago.when I am in warm place or under pressure or get angry, all of my skin make red rash and start itching.A doctor gave me Triamcinolone. I injected it for 6 times and I recovered,but as know Triamcinolone is so bad for health and I started to lose my hair, so I stopped it.Its about 5 months my illness became worse,but I cant use Triamcinolone. what do you suggest me and could you please introduce another drug except Triamcinolone.
- Triamcinolone Information for Consumers
- Triamcinolone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Triamcinolone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Can Triamcinolone Acetonide b used to treat severe diaper rash on lil girl, if private part avoided?
Posted 24 Nov 2009 • 1 answer
Posted 21 Aug 2010 • 1 answer
Posted 19 Dec 2014 • 2 answers
Posted 20 Jul 2016 • 0 answers
Posted 24 Sep 2016 • 1 answer